# SDR BIGA20140711001

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N263MC
- Make and model: Dorner DO228202
- Aircraft serial: 8150
- Aircraft time: 10,881 hours, 14,589 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT GENERATOR SYSTEM KICKED OFF LINE.  AFTER TROUBLESHOOTING THE SYSTEM THE 20 GAUGE "D" WIRE WAS FOUND TO BE BROKEN INSIDE THE SHEATH IN THE ENGINE COMPARTMENT AND WAS ONLY DETECTABLE BY OHM CHECKING THE HARNESS.  DURING THE OHM READING CHECKS OF THE GENERATOR SYSTEM A SECONDARY PROBLEM WAS FOUND WITH HIGH RESISTANCE ON THREE WIRES AT THE LEFT GCU CANNON PLUG.  THEY WERE BREAKING AWAY AT THE AT THE PINS DOWN IN THE PLUG PAST THE STRAIN RELIEF.  THESE WERE ALL REPAIRED.  VIBRATION AND THE FREQUENT REMOVAL OF THE GCUS AND STARTER GENERATORS FOR REPLACEMENT, TROUBLESHOOTING, AND INSPECTION MAY BE LEADING TO THE WIRING TO BREAKDOWN.
